# SDR YENA2018120610809

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 40,073 hours, 13,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 094867
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,062 hours, 13,564 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. FAILED EMERG LIGHT TEST; REMOVED & REPLACED EMERGENCY LIGHT BATTERIES AT 11WL, 12WL & 13WL PER AMM 33-51-38. P/N OFF/ON 3214-31 S/N OFF094878 ON 831693. P/N OFF/ON 3214-31   S/N OFF 094867 ON 805202. P/N OFF/ON 3214-31   S/N OFF  094868 ON 931680.
